# SDR CA981125027

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: APC250SG10641
- Condition: Wrong Part
- Location: Start/Generator
- Component: Learsiegler, 23048004
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE WRONG ARMATURE WAS FOUND IN THE STARTER/GENERATOR DURING OVERHAUL.  THE ARMATURE SHOULD HAVE BEEN A 23048-1031.  THE ARMATURE USED BELONGS TO AN APC 250SG SERIES STARTER/GENERATOR AND IS NOT APPROVED FOR THE LSI LUCAS STARTER/GENERATOR.
